# SDR FDEA200812045078

- Difficulty date: December 4, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

AT RBL 45 STA 1148 FLOORBEAM UPPER FLANGE CORRODED DUE TO REPAIR ON SNRM NR N00516 1/4 INCH HOLE IN SEAT TRACK WILL NOT HAVE EDGE DISTANCE IF DRILLED IN SAME LOCATION AS ORIGINAL.  DUE TO TEE CAP REPLACMENT A 1/4 INCH HOLE REQUIRED IN SEAT TRACK WOULD HAVE BEEN IN RADIUS OF TEE CAP.  CUT OUT AND SPLICED IN NEW SECTION OF SEAT TRACK. REF SRM 53-10-5 FIG 1 AND RELOCATED AFFECTED FASTENER HOLE.  EA 7-5310-123825 AUTHORIZES MATERIAL SUBSTITUTION ON STRAP. THIS IS CLASSIFED AS A MAJOR REPAIR.  SECTION REPLACED IS FROM STA 1100-1148
